Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diarrhea with blood. Why nauseated?

i m a 27 year old white male. I ve been having diharrhea with small amounts of blood in it, i ve felt nauseous but have not vomitted. I went to the doctor they told me i had a parasite and put me on antibiotics . I ve been taking the antibiotics for about 5 days now and today i passed, along with diharrhea a small thin red/maroon colored tube. about 1 inch long and hollow. I have been taking cipro for the parasite, but could this be something worse?
Asked On : Sun, 9 Sep 2012
Answers:  2 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

The tube you passed was the parasite, it means that the medication is working, the parasites are dying and its the dead parasites that are coming out with your stools. There will be more of them coming out in the following week, so dont panic. This is the way it is supposed to happen.

I hope this answered your question.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Pediatrician Dr. Imraan Hussain 's  Response

Thanks for your query

i can feel your concerns

i advise her totake probiotics and mrtronidazolrconsulting your doctor

complete course of antibiotic

take good care of hygiene

deworm after consulting your doctor

zinc supplements also helpful

take antiemetic half hour before taking food

take soft diet

take yougrut,banana and rice

take ORS

Moiter the hydration status and urine output

wishing you a speedy recovery

Hope i have ansewered your query
i am available for your help
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor